MAUDE Adverse Event Report: CNPJ: 53.168.142/0001-29 EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU

CNPJ: 53.168.142/0001-29 EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Model Number DM0011FAA
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the corpus callosotomy the perforator burr failed to stop once inner most bi cortical layer of the cranium due to which dura was damaged.It was reported that the producer got delayed for 30 minutes to 1 hour and the procedure was completed with the reported product.
 
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.This dm0011faa easydrill cranial perforator with 0738/22 lot number was manufactured by micromar.Multiple warnings are included in the easydrill cranial perforator ifu manual including: it is essential to keep the drill perpendicular (90°) at the predetermined point of the skull to be drilled, as an excessive deviation from perpendicularity may cause the product to fail and lead to serious patient injury.Select a drill bit suitable for the bone thickness.This prevents the drill from tearing the bone or brain tissue (similar effect when the bit is not positioned at 90°).If the components of the easydrill cranial perforator become loose during trephination, discontinue use.The drill can cut or tear the dura mater when it unlocks.Check some conditions before performing the procedure, such as the existence of adhering dura mater or other anomalies adjacent to the drilling site.We will continue to track and trend this complaint type.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis: evaluation could not reproduce the reported malfunction of continues to run.It was also noted that the visual and performance tests were carried out, and no non-conformities were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
On additional follow up it was reported that the patient is stable after operation.

Brand Name
EASYDRILL PERFORATOR
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Manufacturer (Section D)
CNPJ: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo
sp,br 09980 -39
BR  09980-39
Manufacturer (Section G)
CNPJ: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo
sp,br 09980 -39
BR   09980-39
Manufacturer Contact
natalia matos
cnpj: 53.168.142/0001-29
av. marginal ao corrego da se
sao paulo,sp 09980--39
BR   09980-39
140575722
MDR Report Key19141374
Report Number1625507-2024-00126
Device Sequence Number18003026
Product Code HBF
UDI-Device Identifier07898959543173
UDI-Public07898959543173
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2026
Device Model NumberDM0011FAA
Device Catalogue NumberDM0011FAA
Device Lot Number0738/22
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexMale